# SDR CKSA97328

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND S33 LEFT CRACKED AT FS 660.  REPAIRED IAW B747 SRM 53-10-03 FIG 2, (7075-T6).  C-CHECK WORK CARD NUMBER 7CI1014.  NON-ROUTINE TASK CARD NUMBER 108330.
